It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


"that particular symptom "sucks".... i find i get it when i am very very tired. Now i have had tingling and leg weakness since nov- wait up to 12 months for MRI as i can't afford the thousands for private- feel my legs are getting weaker and terrified... Would give anything to be able to keep walking! like you all i want to do is get on some meds- even steroids..."

Hi MARY, I have MS-diagnosed in 1988. And, yes I have those crampy leg fidgits generally after a full day of working outside or shopping. I take a medication for spasms called Baclofen. If my Baclofen doesn't work, I go to my backup med-Zanaflex, a stronger antispasmodic. Even if you don't feel like using your legs, you should still exercise them moderately. Although my experience with exercise tended to weaken my muscles immediately after the session, I was glad I had done it because of the tone it gave my legs. I kept my legs in good condition for 15 years and walked as much as I could stand to walk.

The steroids helped me a lot until the last 5 years. They started losing their benefits. I had already been on Avonex, Copaxone, Betaseron, and was on Rebif when Tysabri became available again. I am now on Tysabri which is making it easier to walk, get household chores done, and have energy. I like the delivery much better than the injections we have to do for all the other MS meds. Tysabri is a once a month IV infusion at a trained outpatient clinic.

Your situation in NZ about MRI's and medical care is confusing to me. I do hope you have gone on one of the
MS meds at least. They have been shown to decrease your exacerbations.

Take Care,
bekaSM





All times are GMT -7. The time now is 01:07 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!